# SDR REXA2016083001679

- Difficulty date: August 30, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3177457
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR INERTIA REEL ASSY UPPER SUPPORT ANGLE POSSIBLY CRACKED ON O/B RADIUS.  REMOVED AND REPLACED ENTRY DOOR INERTIA REEL POWER ASSIST MOTOR ASSY UPPER SUPPORT ANGLE IAW SRM 51-42-06, AND 51-42-13 AND 51-41-04.
